MathSciNet Relay Station
MathSciNet bibliographic data
MR703906 14G10 (11D41 11G20 14G15 14H25)
Serre, Jean-Pierre Sur le nombre des points rationnels d'une courbe algébrique sur un corps fini. (French) [On the number of rational points of an algebraic curve over a finite field] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 9, 397–402.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement